# SDR EE4Y201706263824

- Difficulty date: June 26, 2017
- Submitted: June 26, 2017
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N687TA
- Make and model: Airbus A320-233
- Aircraft serial: 1334
- Aircraft time: 52,488 hours, 22,403 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Cowling
- Part number: 7454000510
- Part serial: 4341001
- Condition: Delaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2, OUTBOARD FAN COWL, FWD EDGE WITH DELAMINATION. REPAIRED AS STATED IN ENGINEERING ORDER NR EOD-32S-54-0159-R00.
